# SDR UPS07849967

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Dirty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE VIEWING WINDOW INOP.  REMOVED COVER FROM SLIDE.  CLEANED WINDOW, SECURED SLIDE TO DOOR & VERIFIED PROPER CYLINDER PRESSURE, REF MM 25-60-01-2.
